It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-27-2010, 04:46 PM   #1
Junior Member
(female)
 
Join Date: Sep 2009
Posts: 13
leyla123 HB User
problems after stopping birth control

I stopped taking my birth control pills around 2-3 weeks ago due to some of the side effects. The past two days I have noticed a brown mucus like discharge. Could this be from stopping my birth control? What else could this be?

There is no chance I am pregnant and I just had my well woman exam a month ago and everything was normal.

 
Old 07-28-2010, 07:47 AM   #2
Junior Member
(female)
 
Join Date: Jul 2010
Posts: 16
britty23 HB User
Re: problems after stopping birth control

I think the brown discharge might be a side effect bc I stopped taking mine suddenly and I got the brown discharge also!

 
Sponsors Lightbulb
   
Old 07-28-2010, 04:17 PM   #3
Junior Member
(female)
 
Join Date: Jul 2010
Posts: 21
Roxanne1978 HB User
Re: problems after stopping birth control

Hi Leyla123
My MD took me off Loestrin today afer nearly 7 weeks of continous bleeding; what i consider heavier than breakthrough but not as heavy as the 14 day period i had while on the BCP. She changed my RX to Tri-Nessa. I too had a "mucusy" bleeding discharge for the past 3 weeks or so before stopping this brand. What brand were you on? I will be starting the Tri-Nessa on Sunday. I have done research and it seems as though the only major side affect everyone was talking about was the mood swings. Well let me tell ya, talking about a mood swing..........have breakthrough bleeding and a 14 day period and there is a mood swing........lol

 
Old 08-04-2010, 08:46 PM   #4
Member
(female)
 
Join Date: Aug 2008
Location: USA
Posts: 86
frankieswife HB Userfrankieswife HB User
Re: problems after stopping birth control

Yes the brown discharge, also known as spotting is a common side effect of stopping birth control pills. Usually when you are on the pill (unless you use that seasonale pill)you have 3 weeks of "active" pills which contain a certain dosage of hormones, and then one week of placebo or inactive pills which contain no hormones (this is when you get your period each month). So when you stopped taking the pills, your body stopped getting that extra dosage of hormones, which would cause your period or some type of spotting. Give your body a couple months to get back to normal and get used to being off the pill.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Missing period after stopping the pill Sickofbc84 Birth Control 1 06-24-2011 10:31 PM
Period after stopping birth control?? SaraElizabeth Birth Control 0 09-24-2009 11:09 PM
no withdrawal bleeding after stopping birth control mid-pack lilmomoftwo Birth Control 1 02-29-2008 01:38 PM
how long does it take yaz symptoms to go away after stopping ? Bethersbabyy Birth Control 5 11-08-2007 09:20 AM
Stopping Birth control and side effects JAILYN12 Birth Control 0 11-03-2007 12:34 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (34), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), sue19 (2), frankieswife (2), sjb (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 03:01 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!